| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | anti-depressant hid pain?
anti-depressant hid pain?
[ Back to Messages
Posted by Janet
on November 03, 2000 at 22:15:24:
Has anyone EVER heard of someone going off an SSRI anti-depressant, only to find they suffer from extreme neck pain?
I had an MRI done last Monday, which shows some canal stenosis and narrowing of right neural foramen from osteophytes.
I had an MRI 3 years ago, which they compared this latest one to, and said that there has been no "significant" change. The
only thing my doctor and I can think of that has changed was the fact that I stopped taking anti-depressant medication which
had been prescribed and taken for many years for panic disorder. I decided to stop the medication to enable myself to take
stock of the panic disorder, and quickly found myself in the most excruciating pain in my neck and head! Hence the MRI.
I find it hard to believe that the anti-depressant could have been covering up such incredible pain, but I'm going back on it to
see if it helps. I find this truly bizarre. Anyone else ever heard of such a thing?
All times are GMT -7. The time now is 07:52 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!